# SDR SIMA20140620009

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 36,338 hours, 32,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMER LIGHT FOUND INOPERATIVE IAW PS 2 INSPECTION.  R & R LT AFT OVERWING EMER LIGHT IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
